SciELO - Scientific Electronic Library Online

 
vol.49 número2Best Local Approximations by Abstract Norms with Non-homogeneous DilationsThe problem of entanglement of quantum states índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

DICKENSTEIN, Alicia. Hypergeometric functions and binomials. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 97-110. ISSN 1669-9637.

We highlight the role of primary decomposition of binomial ideals in a commutative polynomial ring, in the description of the holonomicity, the holonomic rank, and the shape of solutions of multivariate hypergeometric differential systems of partial differential equations.

        · texto en Inglés     · pdf en Inglés